# SDR 9JLA2015022614512

- Difficulty date: December 22, 2014
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N909LA
- Make and model: Cessna 560XL
- Aircraft serial: 5605021
- Aircraft time: 6,625 hours, 5,382 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THE CREW REPORTED THAT AFTER GEAR RETRACTION THE GEAR UNSAFE ANNUNCIATOR REMAINED ILLUMINATED, THE HYD PRESS ANNUNCIATOR REMAINED ILLUMINATED FOLLOWED BY A STAB MIS COMPARE WARNING ANNUNCIATOR.  THE LG WAS RECYCLED & THE FAULT CLEARED.  TROUBLESHOOTING IDENTIFIED THE NLG UPLOCK SWITCH, S3 PN 65-430087 TO BE DEFECTIVE.  THE SWITCH WAS R & R WITH A NEW UNIT.  RIGGING WAS COMPLETED & THE ACFT WAS RETURNED TO SERVICE.
